Studia Logica 99 (1-3):269-278 (2011)

Building on Wójcicki’s work on infinite-valued Łukasiewicz logic Ł ∞ , we give a self-contained proof of the deductive interpolation theorem for Ł ∞ . This paper aims at introducing the reader to the geometry of Łukasiewicz logic
Keywords Łukasiewicz infinite-valued logic  consequence relations  interpolation  deductive interpolation  deduction theorem  rational polyhedron
Categories (categorize this paper)
DOI 10.1007/s11225-011-9352-0
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 59,029
Through your library

References found in this work BETA

Add more references

Citations of this work BETA

Uniform Interpolation and Compact Congruences.Samuel J. van Gool, George Metcalfe & Constantine Tsinakis - 2017 - Annals of Pure and Applied Logic 168 (10):1927-1948.

Add more citations

Similar books and articles

Translating From Łukasiewicz's Logics Into Classical Logic: Is It Possible?Itala M. Loffredo D'Ottaviano & Hércules Araujo Feitosa - 2006 - Poznan Studies in the Philosophy of the Sciences and the Humanities 91 (1):157-168.
Finiteness in Infinite-Valued Łukasiewicz Logic.Stefano Aguzzoli & Agata Ciabattoni - 2000 - Journal of Logic, Language and Information 9 (1):5-29.
Interpolation in Fragments of Classical Linear Logic.Dirk Roorda - 1994 - Journal of Symbolic Logic 59 (2):419-444.


Added to PP index

Total views
39 ( #265,780 of 2,427,622 )

Recent downloads (6 months)
2 ( #334,885 of 2,427,622 )

How can I increase my downloads?


My notes